# SDR DALA2018100105807

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 9,832 hours, 3,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3849 DURING WAKE UP CHECK FOUND LEFT AFT OVERWING EMERGENCY EXIT DOOR , PULL HANDLE COVER ASSEMBLY, MISSING. . CORRECTIVE ACTION: NEEDS MFG P/N 411A2760-10. N.A.S.I. SLC (988743). RECIEVED AND INSTALLED MFG P/N 411A2760-10 AT LEFT AFT OVERWING EMER EXIT DOOR. (4887522).
